OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4168

Title: Higher order lifts of complex structures
Authors: Tekkoyun, Mehmet
Civelek, Şevket
Görgülü, Ali
Keywords: complex structure
complete lift
extension
vertical lift
complex manifold
Issue Date: 2004
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: M. Tekkoyun, Ş. Civelek, A. Görgülü, "Higher order lifts of complex structures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 36 (2004), pp. 85-95.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
36 (2004)
Abstract: We study about lifts on extended complex manifold. More clearly, we will obtain higher order vertical and complete lifts of differentiable elements on complex manifold M to the extended complex manifold kM.
URI: http://hdl.handle.net/10077/4168
ISSN: 0049-4704
MS Classification: 32Q60
32Q35
53C15
20K35
28A51
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004)

Files in This Item:

File Description SizeFormat
TekkoyunCivelekGorguluRendMat36.pdf112.65 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.